# SDR FDEA201408082122

- Difficulty date: August 8, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 39,486 hours, 20,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5711034020600
- Condition: Cracked
- Location: Fuselage
- Part time: 39,486 hours, 20,239 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CTR WING JOINT AT FRAME 40 SKIN UPPER HOLE FOUND CRACK SIGNAL.  COMPLIED WITH EA 6-5710-T0310491 PT1 , TITLE: WINGS - BASIC WING STRUCTURE -   CRACK HOLES IN CENTER WING JOINT - FR40 LT/RT , REPAIRED THE LT UPPER HOLE OF CENTER WING JOINT AT FRAME 40 , MAJOR REPAIR IAW GMM 6-2-100.
